# SDR P5CA9701532

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141U10402
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOSE LANDING GEAR SIDE WALL WEB AT BOTH SIDE TRUNNION FITTING CUTOUT FORWARD CORNERS FOUND CRACKED.  REPAIRED PER BOEING SB 53-2293 AREA 5.
